default search action
"Oscillatory behavior of delay partial difference equations."
Shu Tang Liu, Ping Jin (2003)
- Shu Tang Liu, Ping Jin:
Oscillatory behavior of delay partial difference equations. Period. Math. Hung. 47(1-2): 151-167 (2003)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.